# SDR N3XR20250926001

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N329ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N537
- Aircraft time: 936 hours
- Engine: Austro E4
- Engine time: 1,283 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: E4A72400000
- Condition: Cracked
- Location: Lt Engine
- Part time: 894 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF THE LEFT ENGINE FAILED AND WAS SHUT DOWN AND FEATHERED. OIL WAS SEEN STREAMING FROM THE COWLING. A BORE SCOPE INSPECTION REVEALED THE #1 PISTON FAILED.
